Zeros of real polynomials on Banach spaces



Downloads per month over past year

Llavona, José G. (2004) Zeros of real polynomials on Banach spaces. Journal of the Korean Mathematical Society, 41 (1). pp. 77-94. ISSN 0304-9914

[thumbnail of GLlavona10.pdf] PDF
Restringido a Repository staff only


Official URL:


This paper is an expository presentation of a large part of the results, about zeros of real polynomials on Banach spaces, that have been obtained in recent years. Also new results, for orthogonally additive polynomials on L-p spaces, are given

Item Type:Article
Additional Information:

International Congress of Mathematics. AUG 12-16, 2002. POHANG, SOUTH KOREA.

Uncontrolled Keywords:Polynomials; Banach spaces; Zeros of polynomials
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15991
Deposited On:19 Jul 2012 09:28
Last Modified:27 Jul 2018 10:07

Origin of downloads

Repository Staff Only: item control page